# SDR CALA2025102110330

- Difficulty date: October 16, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N33714
- Make and model: Boeing 737724
- Aircraft serial: 28785
- Aircraft time: 83,570 hours, 30,948 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 272A912512
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING LOWER SKIN, BETWEEN RIB 7-8 AND S 8-9 HYDRAULIC LINES BRACKET BROKEN.   REPLACED CRACKED BRACKET AT LEFT WING LOWER SKIN BETWEEN RIB 7&8 REFERENCE SRM 51-40-02-0G-0, DWG 272A9125-1.
